# SDR IPXA09M56444

- Difficulty date: June 18, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 65,537 hours, 9,555 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING LWR SKIN APPROX XOS 650 HAS ELONGATED FASTENER HOLE APPROX 2 INCHES AFT OF L/E OF WING REF NRC 344110.  FABRICATED AND INSTALLED REPAIR IAW SAA EA 011-5730-01-A1846 AND IPXA EO MD11-5730-33931-A REF NRC 344110.
